# SDR HEEA968424

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Case Broken
- Location: Cockpit
- Component: KI250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE BROKEN AND LOOSE. REPLACED BEZEL, FRONT PLATE; INSTALLED MISSING SPACERS AND LOCKNUTS FOR BEZEL.
